# SDR UPS08M52671

- Difficulty date: March 28, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C,  CORROSION AROUND FASTENER HEADS ON O/WING CTR FUEL TANK UPPER SURFACE AT STA 1229 X=-87 TO -107.  LOCK FASTENER ON AFFECTED AREA REMVD FOR ACCESS.  CORROSION REMOVED, MEASURED THK: 0.170", MAT'L REMOVED:0.067", MAT'L REMN:0.103". FOUND OUT OF LMT  FPI & 10X VISUAL INSP C/O ON REWK AREA, FOUND NO CORROSION OR CRACK. REWORK AREA REPROTECTED & PAINTED. LOCK FASTENERS INSTALLED FUEL VAPOR BARRIER SEAL APPLIED. FUEL LEAK CHECK C/O, SATIS.
